# SDR ASOA2017010510230

- Difficulty date: January 5, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND MAIN AVIONICS BAY DOOR CUT OUT INTERNAL SKIN CORRODED. BLENDED CORROSION AND INSTALLED SACRIFICIAL STRIPS IAW REO 670-53-21-242, & EC/TC REO 670-53-21-242
